# SDR YENA2025031200247

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11354
- Aircraft time: 6,877 hours, 1,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS)' COND TRIM AIR SYSTEM FAULT, COCKPIT TRIM VALVE SHOWING AMBER XX ( COCKPIT/CABIN TRIM AIR VALVES ); PERFORMED RESET OF COND TRIM AIR VALVES IAW AMM 21-53-00. OPS CHECK GOOD. TEMP CTRL TEST PASS. MDDR CLEAR, MX-4 UPDATED, PLACARD REMOVED.
